Please "help me" about pragnancy .

Patient

Q: Hi, i have take contraceptive last two months so,can i conceive after stop the pills following month ?

Symptoms:  White discharge and it is a smelling.
Doctor

A:   Hi,
Thanks for the query.
I understand your concern.
After stopping the contraceptive pills it will take some time for the recurrence of ovulatory periods.
Commonly in around two to three weeks ovulation can occur but
this time period can vary from person to person and can depends on previous menstrual cycles.
To find out the occurrence of ovulation, you can track with ovulation kits.
By planning unprotected intercourse around that period, the chances of pregnancy can be increased.
Take care.

Related Q&A

Q: What to take if you dont want to be pregnant and your period hasn't come for a month

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews